$L_2$ discrepancy of generalized two-dimensional Hammersley point sets scrambled with arbitrary permutations

Volume 141 / 2010

Henri Faure, Friedrich Pillichshammer, Gottlieb Pirsic, Wolfgang Ch. Schmid Acta Arithmetica 141 (2010), 395-418 MSC: 11K06, 11K38. DOI: 10.4064/aa141-4-6

Authors

  • Henri FaureInstitut de Mathématiques de Luminy
    UMR 6206 CNRS
    163 avenue de Luminy, case 907
    13288 Marseille Cedex 09, France
    and
    Université Paul Cézanne
    Aix-en-Provence-Marseille III, France
    e-mail
  • Friedrich PillichshammerInstitut für Finanzmathematik
    Universität Linz
    Altenbergstraße 69
    A-4040 Linz, Austria
    e-mail
  • Gottlieb PirsicInstitut für Finanzmathematik
    Universität Linz
    Altenbergstraße 69
    A-4040 Linz, Austria
    e-mail
  • Wolfgang Ch. SchmidFachbereich Mathematik
    Universität Salzburg
    Hellbrunnerstraße 34
    A-5020 Salzburg, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image